MAUDE Adverse Event Report: BECTON DICKINSON 40 IN STANDARDBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 40 IN STANDARDBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX4439
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # mx4439; batch # 24069065.It was reported by customer that stop-cock with propofol in lumen but locked and connected to patient as lactated ringer's gravity infusion number of drops (gtt).Locked the gtt with roller clamp and distal clamp near iv.Removed the stopcock and noticed that the plastic luer-lock inside the lumen sheared off.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material # mx4439.Batch # 24069065.It was reported by customer that stop-cock with propofol in lumen but locked and connected to patient as lactated ringer's gravity infusion number of drops (gtt).Locked the gtt with roller clamp and distal clamp near iv.Removed the stopcock and noticed that the plastic luer-lock inside the lumen sheared off.Verbatim: rcc received a complaint via email.Stop-cock with propofol in lumen but locked and connected to patient as lactated ringer's gravity infusion number of drops (gtt).Locked the gtt with roller clamp and distal clamp near iv.Removed the stopcock and noticed that the plastic luer-lock inside the lumen sheared off.Product number - mx4439.Lot number - 24069065.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of component damage - no leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# mx4439 and lot# 24069065 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04jun2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
40 IN STANDARDBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20878102
Report Number9616066-2024-01940
Device Sequence Number7804820
Product Code FPA
UDI-Device Identifier10885403237485
UDI-Public(01)10885403237485(11)240604(17)290603(10)24069065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4439
Device Lot Number24069065
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite